Annals of Mathematical Logic 22 (1):1-30 (1982)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0003-4843(82)90013-4
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,339
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Core Model.A. Dodd & R. Jensen - 1981 - Annals of Mathematical Logic 20 (1):43-75.

Add more references

Citations of this work BETA

The Covering Lemma Up to a Woodin Cardinal.W. J. Mitchell, E. Schimmerling & J. R. Steel - 1997 - Annals of Pure and Applied Logic 84 (2):219-255.
The Covering Lemma for L[U].A. J. Dodd & R. B. Jensen - 1982 - Annals of Mathematical Logic 22 (2):127-135.
$K$ Without the Measurable.Ronald Jensen & John Steel - 2013 - Journal of Symbolic Logic 78 (3):708-734.
The Consistency Strength of Projective Absoluteness.Kai Hauser - 1995 - Annals of Pure and Applied Logic 74 (3):245-295.

View all 19 citations / Add more citations

Similar books and articles

A Covering Lemma for L(ℝ).Daniel W. Cunningham - 2002 - Archive for Mathematical Logic 41 (1):49-54.
The Covering Lemma for L[U].A. J. Dodd & R. B. Jensen - 1982 - Annals of Mathematical Logic 22 (2):127-135.
Powers of the Ideal of Lebesgue Measure Zero Sets.Maxim R. Burke - 1991 - Journal of Symbolic Logic 56 (1):103-107.
The Covering Lemma Up to a Woodin Cardinal.W. J. Mitchell, E. Schimmerling & J. R. Steel - 1997 - Annals of Pure and Applied Logic 84 (2):219-255.
Bounds for Covering Numbers.Andreas Liu - 2006 - Journal of Symbolic Logic 71 (4):1303 - 1310.
On the Existence of Large P-Ideals.Winfried Just, A. R. D. Mathias, Karel Prikry & Petr Simon - 1990 - Journal of Symbolic Logic 55 (2):457-465.
A Covering Lemma for HOD of K (ℝ).Daniel W. Cunningham - 2010 - Notre Dame Journal of Formal Logic 51 (4):427-442.
Variations of Rado's Lemma.Paul Howard - 1993 - Mathematical Logic Quarterly 39 (1):353-356.

Analytics

Added to PP index
2014-01-17

Total views
12 ( #783,851 of 2,448,749 )

Recent downloads (6 months)
1 ( #445,251 of 2,448,749 )

How can I increase my downloads?

Downloads

My notes